| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information: unknown.Work order search found no simliar complaints.Claim# (b)(4).
Event or Problem Description
The reporter indicated that a 13.2mm vticm513.2 with a, -10.50/2.0/094 (sphere/cylinder/axis) into the patient's eye.It is reported, "lens too big will remove to smaller.".
Additional Manufacturer Narrative
B5 - lens was exchanged on (b)(6) 2022 with a shorter length lens and problem was resolved.Reportedly, "looks great." cause was reported as patient-related factor and device failed to perform as intended.Patient did not conform to sizing nomogram.Claim# (b)(4).
Additional Manufacturer Narrative
H3: device evaluation: the lens was returned dry in a ziploc bag.Visual inspection found residue on a no visible damaged lens.Claim# (b)(4).